# SDR FDEA201009143400

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: SRZ25013152DC
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CEILING PANEL 152 DC IS DELAMINATED.  REPAIRED AFT PIT CEILING PANEL BY REMOVING THE METAL DOUBLER DAMAGE, FIBERGLASS DAMAGE ON THE EXTERIOR AND INNER SURFACE, CLEANING, FABRICATING METAL DOUBLER, PREPPING AREA TO BOND METAL AND FIBERGLASS REPAIR PLIES AND APPLYING FIBERGLASS WET LAY UP REPAIR AND BONDING THE METAL DOUBLER IAW AMM 25-00-00-8 AND DWG SRZ 25-013.  CURED REPAIRS ON THE EXTERIOR AND INNER SURFACE AND CURED METAL DOUBLER REPAIR IAW AMM 25-00-00-8 AND DWG SRZ 25-013.   PAINTED INNER SURFACE IAW SRM 51-75-10.
